Alert archive / Nebraska / River Flood Advisories in 2016

River Flood Advisory 1, NWS North Platte, NE

January 4, 2016Garden County, Keith County, Nebraska

NWS North Platte, NE issued this river flood advisory at Jan 4, 2016, 10:46 AM MST for Garden County, Keith County, Nebraska. It was in force for 18 days.

The area

The outline as issued.

The facts

Issued
Jan 4, 2016, 10:46 AM MST (17:46 UTC)
Expired
Jan 22, 2016, 9:23 AM MST
In force
18 days
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at Lewellen (LEWN1).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

300 
WGUS83 KLBF 041746
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1146 AM CST MON JAN 4 2016

...The National Weather Service in North Platte has issued a Flood 
Advisory for the North Platte River...

  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
week and weekend along the North Platte river above Lake McConaughy. 
The forecast calls for cold temperatures once again this coming
weekend...further ice jamming is possible. The current river stage is
near 7.6 feet but may fluctuate over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-060546-
/O.NEW.KLBF.FL.Y.0001.160104T1746Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1046 AM MST MON JAN 4 2016

The National Weather Service in North Platte has issued a
* Flood Advisory for
  The North Platte River at Lewellen.
* until further notice.
* At  4:00 AM Monday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will rise to near 7.6 feet by tonight.
* Impact...At 7.5 feet...Minor flood stage. Minor overflow are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

Roberg
12 follow-up statements
463 
WGUS83 KLBF 051436
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 AM CST TUE JAN 5 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
week and weekend along the North Platte river above Lake McConaughy. 
The forecast calls for cold temperatures once again this coming
weekend. Further ice jamming is possible. The current river stage is
near 7.6 feet but may fluctuate over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-070236-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 AM MST TUE JAN 5 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4:00 AM Tuesday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.6 feet with minor fluctuations.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

Roberg
380 
WGUS83 KLBF 061748
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CST WED JAN 6 2016

...The Flood Advisory continues for the North Platte River...

North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
week and into this weekend along the North Platte river upstream 
from Lake McConaughy. 

The forecast calls for cold temperatures once again this coming
weekend. Further ice jamming is possible. The current river stage is
near 7.6 feet but may fluctuate over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-080548-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM MST WED JAN 6 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At 4:00 AM Wednesday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.6 feet the next several 
  days.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

TAYLOR
156 
WGUS83 KLBF 072049
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CST THU JAN 7 2016

...The Flood Advisory continues for the North Platte River...

  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
week and into this weekend along the North Platte river upstream 
from Lake McConaughy. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-090849-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
149 PM MST THU JAN 7 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At 10:00 AM Thursday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will continue near 7.6 feet the next several 
  days with fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

ROBERG
246 
WGUS83 KLBF 081535
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 AM CST FRI JAN 8 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
week and into this weekend along the North Platte river upstream 
from Lake McConaughy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-100335-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
835 AM MST FRI JAN 8 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4 AM Friday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.6 the next several days
  with fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

14-sjacobs
804 
WGUS83 KLBF 091531
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 AM CST SAT JAN 9 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
weekend and into next week along the North Platte river upstream 
from Lake McConaughy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-110331-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
831 AM MST SAT JAN 9 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At 4 Saturday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.6 feet the next several
  days...with minor fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

14-sjacobs
892 
WGUS83 KLBF 101519
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 AM CST SUN JAN 10 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
weekend and into next week along the North Platte river upstream 
from Lake McConaughy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-120319-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
819 AM MST SUN JAN 10 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At 4 AM Sunday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.5 feet the next several
  days...with minor fluctuations possible. 
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

14-sjacobs
679 
WGUS83 KLBF 111436
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 AM CST MON JAN 11 2016

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Minor overflows due to ice jamming are expected to continue this
week along the North Platte river upstream from Lake McConaughy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-130236-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 AM MST MON JAN 11 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4 AM Monday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.6 feet the next several
  days...with minor fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

14-sjacobs
926 
WGUS83 KLBF 121702
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 AM CST TUE JAN 12 2016

...The Flood Advisory continues for the North Platte River...

North Platte River at Lewellen affecting Garden and Keith Counties

.Seasonal temperatures continue with minor overflows due to
ice jamming expected to linger into next week along the North Platte
River upstream of Lake McConaughy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-140502-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1002 AM MST TUE JAN 12 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At 8:00 AM Tuesday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.5 feet the next several
  days...with minor fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

Masek
769 
WGUS83 KLBF 131702
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 AM CST WED JAN 13 2016

...The Flood Advisory continues for the North Platte River...

North Platte River at Lewellen affecting Garden and Keith Counties

.Temperatures above freezing during the afternoon could cause
some brief break up of the ice jamming along the North Platte River
upstream of Lake McConaughy...however with overnight
temperatures falling below freezing...generally little change is
expected through next week. Minor overflows are expected due to the
ice jamming at this time. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-150502-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1002 AM MST WED JAN 13 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4:00 AM Wednesday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.5 feet the next several
  days...with minor fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

Masek
646 
WGUS83 KLBF 141531
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 AM CST THU JAN 14 2016

...The Flood Advisory continues for the North Platte River...

North Platte River at Lewellen affecting Garden and Keith Counties

.Little change to minor overflows due to ice jamming along the North
Platte River upstream of Lake McConaughy through the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-160331-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
831 AM MST THU JAN 14 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4:00 AM Thursday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.5 feet the next several
  days...with minor fluctuations possible.
* Impact...At 7.5 feet...Minor flood stage. Minor overflows are
  possible near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

Masek
744 
WGUS83 KLBF 151523
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 AM CST FRI JAN 15 2016

...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties...

.Ice jamming is causing elevated river levels upstream of Lake
McConaughy. The river stage will remain at or near flood stage for
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-170323-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
823 AM MST FRI JAN 15 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4:00 AM Friday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.5 feet through the
weekend.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
249 
WGUS83 KLBF 161623
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 AM CST SAT JAN 16 2016

...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties

.Ice jamming is causing elevated river levels upstream of Lake
McConaughy. The river stage will remain at or near flood stage for
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-180423-
/O.CON.KLBF.FL.Y.0001.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
923 AM MST SAT JAN 16 2016

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until further notice.
* At  4:00 AM Saturday the stage was 7.5 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 7.5 feet through the middle
of next week.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water 
  table levels will cause seepage and flooding of basements and crawl
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Jan 4, 10:38 AM MST, 8 minutes earlier.

Area forecast discussion, Jan 4, 10:38 AM MST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1138 AM CST MON JAN 4 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM CST MON JAN 4 2016

TODAY AND TONIGHT...THE ARCTIC DRAPE ACROSS ERN NEB SHOULD BE PULLED
WEST INTO THE FCST AREA THIS MORNING AND THEN NORTH DURING THE AFTN.
THE RAP MODEL BOUNDARY LAYER RH PROVIDES A PESSIMISTIC FCST OF
STRATUS APPROACHING HIGHWAY 83 AND SOCKING AREAS EAST ALL DAY. THE
NAM IS MORE MODERATE SUGGESTING MIXING AND SUNSHINE TODAY TO BE
REPLACED BY HIGH CLOUDS IN THE AFTN. THIS APPEARS TO BE SUPPORTED BY
THE GFS AND ECM.

AREAS OF FOG ARE UNDERWAY AS INDICATED IN THE RAP WHICH WOULD MIX
OUT THIS AFTN AS SHOWN BY THE NAM. THE TEMPERATURE FORECAST USES THE
ECS AND MAV GUIDANCE PLUS BIAS CORRECTION FOR HIGHS IN THE 30S TO
AROUND 40. SOUTH WINDS INCREASE TO 10 TO 20 MPH. H850MB TEMPERATURES
RISE TO 2 TO 6C THIS AFTN WHICH COULD PRODUCE HIGHS IN THE 40S
ACROSS ALL AREAS. THE TEMPERATURE FORECAST REPRESENTS A DIFFERENTIAL
BETWEEN THE SOUTH WINDS AND HIGH CLOUDS WHICH LIMIT MIXING VS WARM
AIR ADVECTION.

TONIGHT THE GFS AND NAM INDICATE STRATUS DEVELOPMENT IN A GRADIENT
OF STRONG SOUTHWEST WINDS. THE ECM BUILDS A MESO HIGH ACROSS THE
SANDHILLS ELIMINATING MOISTURE POOLING FOR CLOUD FORMATION. THE
FORECAST FOLLOWS THE GFS AND NAM WITH LOWS IN THE TEENS AND LOWER
20S. SOUTH WINDS CONTINUE AT 10 TO 20 MPH.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 342 AM CST MON JAN 4 2016

12Z TUESDAY AND BEYOND.  THE MODELS CONTINUE TO ADVERTISE THE
PASSAGE OF A LEAD SHORTWAVE FROM THE SOUTHWEST LATE TUESDAY INTO
WEDNESDAY. THE MODELS SUGGEST INCREASING SYSTEM RELATIVE UPGLIDE
GENERALLY ALONG THE 285-290K SURFACES THAT MAY WORK IN CONJUNCTION
WITH SMALL CONDENSATION PRESSURE DEFICITS TO PRODUCE LIGHT QPF
ACROSS OUR EASTERN ZONES EARLY WEDNESDAY.  THE GFS IS LEADING THE
CHARGE WITH SUFFICIENT SATURATION TO PRODUCE A FEW HUNDRETHS
QPF...WHEREAS THE NAM AND THE ECMWF CONFINE MOISTURE IN THE LOWEST
LAYERS OF THE TROPOSPHERE AND GENERALLY FAVOR STRATUS...OR POSSIBLY
LIGHT DZ. WILL MAINTAIN A DRY FORECAST FOR NOW...BUT CONTINUE TO
CLOSELY MONITOR AS THE TIMING OF THE EVENT WOULD FAVOR FROZEN
QPF...EITHER -FZDZ OR -SN.  THE SYSTEM AND ANY POTENTIAL QPF IS
SHOWN TO BE EAST OF THE FORECAST AREA BY 00Z THURSDAY.  THE WAVE IF
NOTHING ELSE WILL PULL A WEAK BOUNDARY SOUTH ACROSS THE SANDHILLS ON
WEDNESDAY...COOLING TEMPERATURES SLIGHTLY.

ATTENTION TURNS TO THE NEXT PIECE OF ENERGY EJECTING FROM A WESTERN
CONUS MID-LEVEL TROUGH.  THE GENERAL IDEA OF THE ECMWF AND GFS IS TO
DEVELOP A CLOSED LOW SOUTH OF THE CWA LATE THURSDAY INTO FRIDAY.
HOWEVER...THE MODELS /ESPECIALLY THE GFS/ HAVE TRENDED SOUTH WITH
THIS FEATURE.  CONFIDENCE IS WANING...THUS NO CHANGES WERE MADE TO
THE EXTENDED BLEND PROCEDURE...WHICH ESSENTIALLY PRODUCED SIMILAR
RESULTS FROM THE PREVIOUS FORECAST.  THE HIGHER END CHANCE POPS ARE
MAXIMIZED ACROSS OUR SOUTHERN AND EASTERN ZONES...WHICH IS
APPROPRIATE.  PTYPE IS UNCERTAIN AT THIS POINT AS THE VARIOUS MODELS
SUGGEST DIFFERING AMOUNT OF SATURATION AND THERMAL PROFILES. LIGHT
FZDZ...-RA...-SN OR -ZR CANNOT BE RULED OUT AT THIS POINT. GIVEN THE
RECENT PATTERN...THE MOST LIKELY PTYPE WILL BE -SN WITH POSSIBLY A
PERIOD OF -FZDZ. MORE CERTAIN IS THAT IN THE WAKE OF THE SYSTEM
COLDER AIR WILL BE DRAWN SOUTH ACROSS THE CENTRAL PLAINS FOR LATE
WEEK AND THE WEEKEND. AS THE ARCTIC HIGH SETS UP RESIDENCE ACROSS
WEST CENTRAL NEBRASKA ON SUNDAY...HIGHS MAY STRUGGLE TO CLIMB OUT OF
THE TEENS WITH AREAS OF SUB 0F LOWS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1138 AM CST MON JAN 4 2016

THE MAIN CONCERN THROUGH THIS EVENING WILL BE SOUTHERLY WINDS
GUSTING TO NEAR 25 KTS. TONIGHT...THE WIND SPEED WILL LOWER
SLIGHTLY...BUT THE CHANCE OF STRATUS INCREASES. MVFR TO IFR
CEILINGS ARE POSSIBLE OVERNIGHT INTO TUESDAY MORNING...GENERALLY
FROM KLBF TO KVTN AND POINTS EAST. ON THE WESTERN FRINGE OF THE
STRATUS...MOST LIKELY ACROSS THE NEBRASKA PANHANDLE...FOG WILL BE
POSSIBLE. THE FOG AND STRATUS SHOULD DISSIPATE BY LATE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CDC
LONG TERM...JACOBS
AVIATION...SNIVELY
Hazardous weather outlook, Jan 4, 3:54 AM MST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
454 AM CST MON JAN 4 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-051100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
454 AM CST MON JAN 4 2016 /354 AM MST MON JAN 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FOG MAY REDUCE VISIBILITY TO 1/4 MILE THIS MORNING. THE
AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 183.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LIGHT SNOW IS POSSIBLE THURSDAY AND FRIDAY. THIS SNOW WILL BE
FOLLOWED BY SHARPLY COLDER TEMPERATURES SATURDAY AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

Nearby

River Flood Advisories in Nebraska, 2016Every river flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.